What Drugs Cause Red Eyes and Dilated Pupils? | Sober College
One of the first signs of drug use is noticeable changes to the eyes (bloodshot, dilated pupils, etc.). If you suspect a loved one might be using, learn how to observe the shape, size, and appearance of their eyes to determine the possible cause, and help bring them one step closer to treatment and a better life.
March 22, 2017 - Readings in Recovery: Twenty-Four Hours a Day
Twenty-Four Hours a Day Wednesday, March 22, 2017 AA Thought for the Day We're all looking for the power to overcome drinking. When we alcoholics come into AA, our first question is: "How do I get the strength to quit?" At first it seems to us that we will never get the necessary strength. We see older members who have found the power we are looking for, but we don't know the process by which they got it. This necessary strength comes in many ways. Have I found all the strength I need?…
Pac-Tac on Instagram: “#meme advice for tweakers. It's also called PC #dontdodrugs #cops #tbl #pactac #cantmakethisup #thinblueline #fitcops #heresyoursign”
#meme advice for tweakers. It's also called PC #dontdodrugs #cops #tbl #pactac #cantmakethisup #thinblueline #fitcops #heresyoursign